# SDR ASAA2015050311613

- Difficulty date: May 3, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 2,735 hours, 904 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXPERIENCED SATCOM LOCKUP AFTER ENGINE START.  ACFT GROUNDED. QRH PROCEDURE ACCOMPLISHED. NORMAL SATCOM OPERATIONS RESTORED.
